Bayesian classifiers are large margin hyperplanes in a Hilbert space

N Cristianini, J Shawe-Taylor, P Sybacek

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionBayesian Classifiers are Large Margin Hyperplanes in a Hilbert Space
Original languageEnglish
Title of host publicationICML '98 Proceedings of the Fifteenth International Conference on Machine Learning
EditorsJude W Shavlik
PublisherAssociation for Computing Machinery (ACM)
Pages109-117
Number of pages9
ISBN (Print)1558605568
Publication statusPublished - 1998

Bibliographical note

Conference Proceedings/Title of Journal: Proceedings of the Fifteenth International Conference on Machine Learning

Cite this